# SDR USAA040859

- Difficulty date: October 21, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hanger Assy
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - Q4, WALKING BEAM HANGAR, WORN BUSHINGS.  RT MAIN LANDING SUPPORT BEAM.  REPLACED WALKING BEAM HANGAR IAW AMM 57-15-00-434.
